# SDR 0411190033585

- Difficulty date: April 30, 2003
- Submitted: April 30, 2003
- Operation: General aviation
- Aircraft: N768J
- Make and model: Gulstm GIV
- Aircraft serial: 1119
- Aircraft time: 5,785 hours, 2,868 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 7514060
- Part serial: UNK
- Condition: Misinstalled
- Location: Tcas
- Part time: 1,881 hours, 971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND UPPER AND LOWER TCAS ANTENNA NOT INSTALLED IAW THE STRUCTURAL REQUIREMENTS. STC ST01545AT-D INSTALLATION DRAWING SC44 129001 , REV H.
